RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 1, Pages 141–151 (Mi mz2479)  

This article is cited in 2 scientific papers (total in 2 papers)

Hilbert and Hilbert–Samuel polynomials and partial differential equations

A. G. Khovanskiia, S. P. Chulkovbc

a Institute of Systems Analysis, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University
c Independent University of Moscow

Abstract: Systems of linear partial differential equations with constant coefficients are considered. The spaces of formal and analytic solutions of such systems are described by algebraic methods. The Hilbert and Hilbert–Samuel polynomials for systems of partial differential equations are defined.

DOI: https://doi.org/10.4213/mzm2479

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:1, 130–139

Bibliographic databases:

UDC: 517.95+512.7
Received: 01.09.2003

Citation: A. G. Khovanskii, S. P. Chulkov, “Hilbert and Hilbert–Samuel polynomials and partial differential equations”, Mat. Zametki, 77:1 (2005), 141–151; Math. Notes, 77:1 (2005), 130–139

Citation in format AMSBIB
\Bibitem{KhoChu05}
\by A.~G.~Khovanskii, S.~P.~Chulkov
\paper Hilbert and Hilbert--Samuel polynomials and partial differential equations
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 1
\pages 141--151
\mathnet{http://mi.mathnet.ru/mz2479}
\crossref{https://doi.org/10.4213/mzm2479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2158705}
\zmath{https://zbmath.org/?q=an:1075.35005}
\elib{http://elibrary.ru/item.asp?id=9140730}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 1
\pages 130--139
\crossref{https://doi.org/10.1007/s11006-005-0013-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227418800013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20144371217}


Linking options:
  • http://mi.mathnet.ru/eng/mz2479
  • https://doi.org/10.4213/mzm2479
  • http://mi.mathnet.ru/eng/mz/v77/i1/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Chulkov, “On the Convergence of Formal Solutions of a System of Partial Differential Equations”, Funct. Anal. Appl., 39:3 (2005), 215–224  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Evgeny K. Leinartas, Tatiana I. Yakovleva, “On formal solutions of the Hörmander’s initial-boundary value problem in the class of Laurent series”, Zhurn. SFU. Ser. Matem. i fiz., 11:3 (2018), 278–285  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:482
    Full text:146
    References:55
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020